# SDR DALA2020010900171

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 78,991 hours, 15,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS AISLE EXIT SIGN LENS MISSING AT 2R. REPLACED LENS (LP 7215574)
